# SDR ASOA00080

- Difficulty date: July 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 20035008067
- Condition: Inoperative
- Location: Bleed Leak
- Part time: 5,956 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 4101 - CREW RECEIVED A RIGHT ENGINE 14TH STAGE BLEED WARNING.  CAPTAIN STARTED RETURNING TO ATL, WARNING WENT AWAY.  MESSAGE THEN CAME BACK ON.  CAPTAIN HAD TO SHUT ENGINE DOWN PER THE POH AND DIVERTED AIRCRAFT TO HSV.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE BLEED LEAK CONTROLLER.  OPERATIONAL CHECKS AND BLEED LEAK INDICATION WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
